# SDR 2015FA0000572

- Difficulty date: February 10, 2014
- Submitted: November 13, 2015
- Operation: General aviation
- Aircraft: N939TW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600185
- Aircraft time: 8,312 hours, 5,792 cycles
- Engine: Pwc JT15D5D
- Engine time: 8,149 hours, 5,687 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 99121783
- Part serial: UNKNOWN
- Condition: Leaking
- Location: Engine
- Part time: 8,149 hours, 5,687 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FEB 2014 , PILOT REPORTS OIL COMING OUT OF LT ENGINE COWLING.  FOUND OIL PRESSURE SWITCH WEEP HOLE LEAKING.
